# SDR UIEA2022011900063

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,680 hours, 16,077 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Bracket
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD  &  AFT MEGAPHONE  CLAMPS  DAMAGE.( REMOVED AND REPLACED 2EA BRACKET AT FWD & AFT MEGAPHONE PER B767-300. AMM 20-11-00-910-802 )
